# SDR SWAA2025011374479

- Difficulty date: December 6, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 BREAK PANEL IS CRACKED AT RBL 1; WL 208.<[01] REMOVED AND REPLACED NEW BREAK PANEL ON BS540 RBL1 TO RBL24 IAW SRM 51-40-02 AND DWG 143A0060 ID: 0014 REV: B;[02] VERIFIED CORRECTIVE ACTION #1
